# SDR REXA2012022900294

- Difficulty date: February 29, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 16,966 hours, 14,459 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O  FOR WING ANTI ICE CAUTION.  PLACED ON MEL.
